# SDR MK1Y201902120019

- Difficulty date: December 18, 2018
- Submitted: February 12, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION, MAINTENANCE DISCOVERED CORROSION AT FIVE LOCATIONS ALONG THE LOWER MAIN SILL OF THE FWD LWR CARGO DOOR JAMB SPANNING FROM STA 500TO 632 RBL 42.  THE CORROSION WAS REMOVED FROM EACH LOCATION PER SRM 53-00-15 FIG 101 EXCEEDING PUBLISHED LIMITS.
